Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 106, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 14, 2014, 9:21 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2014, 9:21 PM CDT (02:21 UTC)
- Expired
- Jun 14, 2014, 10:00 PM CDT
- In force
- 39 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE
The radar
The Goodland radar (KGLD), 148 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 9:30 PM CDT | TSTM WND GST 60 | 17 Sw Stockville, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 877 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
676
WUUS53 KLBF 150221
SVRLBF
NEC063-085-111-150300-
/O.NEW.KLBF.SV.W.0106.140615T0221Z-140615T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
921 PM CDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRONTIER COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
SOUTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1000 PM CDT
* AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
RED WILLOW RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...PUBLIC. 60 MPH WIND GUSTS WERE REPORTED 10 MILES
SOUTHEAST OF HAYES CENTER.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MAYWOOD AROUND 950 PM CDT.
CURTIS AROUND 955 PM CDT.
MOOREFIELD AROUND 1000 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE QUICK AND HANSEN MEMORIAL
RESERVE STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4039 10096 4081 10048 4036 10009 4034 10072
4034 10084
TIME...MOT...LOC 0221Z 226DEG 29KT 4044 10078
HAIL...<.75IN
WIND...60MPH
$$
JACOBS2 follow-up statements
217
WWUS53 KLBF 150238
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
938 PM CDT SAT JUN 14 2014
NEC085-150247-
/O.CAN.KLBF.SV.W.0106.000000T0000Z-140615T0300Z/
HAYES NE-
938 PM CDT SAT JUN 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAYES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4042 10071 4054 10076 4081 10048 4036 10009
4034 10065
TIME...MOT...LOC 0237Z 226DEG 29KT 4043 10048
$$
NEC063-111-150300-
/O.CON.KLBF.SV.W.0106.000000T0000Z-140615T0300Z/
FRONTIER NE-LINCOLN NE-
938 PM CDT SAT JUN 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINCOLN AND FRONTIER COUNTIES UNTIL 1000 PM CDT...
AT 934 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
RED WILLOW RESERVOIR STATE RECREATION AREA...AND MOVING NORTHEAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STOCKVILLE AROUND 955 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE FREEDOM...DANCING LEAF EARTH
LODGE AND ORAFINO.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR RED WILLOW RESERVOIR...GET AWAY FROM THE WATER AND
MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING
WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE
SHELTER NOW.
&&
LAT...LON 4042 10071 4054 10076 4081 10048 4036 10009
4034 10065
TIME...MOT...LOC 0237Z 226DEG 29KT 4043 10048
HAIL...0.75IN
WIND...60MPH
$$
JACOBS096
WWUS53 KLBF 150254
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
954 PM CDT SAT JUN 14 2014
NEC063-111-150304-
/O.EXP.KLBF.SV.W.0106.000000T0000Z-140615T0300Z/
FRONTIER NE-LINCOLN NE-
954 PM CDT SAT JUN 14 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN AND
FRONTIER COUNTIES WILL EXPIRE AT 1000 PM CDT/900 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4042 10071 4054 10076 4081 10048 4036 10009
4034 10065
TIME...MOT...LOC 0254Z 226DEG 29KT 4053 10035
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:22 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 14, 6:22 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 622 PM CDT SAT JUN 14 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 257 PM CDT SAT JUN 14 2014 MAIN FORECAST CONCERN IN THE SHORT TERM CENTERS ON THE SEVERE CHANCES LATE THIS AFTERNOON AND INTO THE EVENING...THEREAFTER QUIET AND PLEASANT WEATHER IS ANTICIPATED FOR MUCH OF SUNDAY. 18 HAND ANALYSIS OF THE SURFACE INDICATES LOW PRESSURE HAS ADVANCED SLIGHTLY EAST ACROSS SOUTHWEST NEBRASKA...NOW IN THE VICINITY OF KMCK...WITH A COOL FRONT EXTENDING SOUTHEAST BACK INTO SOUTHEASTERN COLORADO. AN ADDITIONAL BOUNDARY /COOL FRONT/ IS SEEN IN BOTH THE VIS SATELLITE AND KLNX 88D DATA. THIS IS PRESUMED TO BE THE COLD FRONT OF INTEREST...WHICH IS NOW THROUGH KTIF...AND INTO NORTHWESTERN LINCOLN COUNTY. A PRE-FRONTAL TROUGH HAS ADVANCED THROUGH MUCH OF THE CWA...WITH KONL BEING THE LONE AWOS INDICATING A SOUTHERLY TRAJECTORY OF THE SURFACE WIND. 18Z SPECIAL SOUNDING FROM KLBF REVEALS SUBSTANTIAL NEGATIVE ENERGY BELOW THE LFC...BUT ELEVATED CAPE OF GREATER THAN 2000 J/KG. TEMPERATURES RANGE FROM THE MID 60S ACROSS FAR NORTHWEST NEBRASKA...TO THE LOWER 80S OVER OUR FAR SOUTHEASTERN ZONES. ALOFT A POTENT SHORTWAVE IS TRAVERSING THROUGH THE CENTRAL/EASTERN UTAH...WITH PROGRESSIVE SOUTHWEST FLOW DIRECTED AT THE CENTRAL PLAINS. THIS SHORT-WAVE TROUGH AND ASSOCIATED MID-LEVEL HEIGHT FALLS WILL PROGRESS THROUGH THE CENTRAL ROCKIES AND OUT ONTO THE CENTRAL PLAINS THIS EVENING/OVERNIGHT...HELPING THE BREACH THE STOUT CAP THAT IS IN PLACE. ATTM...TWO PRIMARY AREAS OF CONVECTION APPEAR LIKELY. FIRST OF WHICH IS PROGGED TO DEVELOP LATE THIS AFTERNOON/EARLY EVENING ACROSS FAR EASTERN PORTIONS OF THE FORECAST AREA AS THE AFOREMENTIONED STRONG DYNAMIC FORCING OVERSPREADS THE REGION. STORMS SHOULD INITIATE ALONG THE FRONT...WHICH THE LATEST CONVECTION ALLOWING MODELS CONTINUING TO SUGGEST INITIATION FROM 21-00Z ACROSS NORTH CENTRAL NEBRASKA. IMPRESSIVE INSTABILITY WITH A LARGE CONTRIBUTION OF CAPE />1000 J/KG/ IN THE -10 TO -30C HAIL GROWTH ZONE WOULD FAVOR LARGE HAIL...HOWEVER A BRIEF SPIN UP WOULD BE POSSIBLE AS WELL AS MODEL BUFR SIMULATED HODOGRAPHS INDICATE SOME LOW LEVEL VEERING. IN ADDITION...THE LATEST RUC40 INDICATES LCL HEIGHTS AND 0-1KM SHEAR THAT MODESTLY SUPPORTS TORNADIC DEVELOPMENT. IF WELL DEVELOPED STORMS FORM AND REMAIN DISCRETE ACROSS NORTH CENTRAL NEBRASKA...A TORNADO OR TWO IS NOT OUT OF THE QUESTION...BUT THE CURRENT THOUGHT IS THAT STORMS WILL QUICKLY MERGE. OTHERWISE WILL NEED TO WATCH LATE AFTERNOON POST FRONTAL CONVECTION DEVELOPING ACROSS NORTHEASTERN COLORADO/WESTERN PANHANDLE. ALL MODELS INDICATE THIS CONVECTION IMPACTING SOUTHWESTERN AND SOUTHERN PORTIONS OF THE SANDHILLS THIS EVENING. THE POST FRONTAL ATMOSPHERE WILL BE CHARACTERIZED AS LESS UNSTABLE...BUT HAVE A BIT MORE SHEAR TO PLAY WITH. SEVERE HAIL AND GUSTY WIND WOULD BE POSSIBLE WITH THIS SECOND AREA OF CONVECTION. POSSIBLY CONCERNING IS THE SUBSEQUENT MERGING OF BOTH THUNDERSTORM GROUPS...POSSIBLY OVER CENTRAL NEBRASKA...WITH THE UPSCALE GROWTH OF A QLCS...STRONG WIND MAY BE A CONCERN WITH HEAVY RAINFALL...THIS ACTIVITY SHOULD BE WELL EAST OF OUR CWA...BUT WILL NEED TO BE MONITORED AS THE NAM GENERATES HEAVY QPF ACROSS OUR FAR EAST. THE ACTIVITY SHOULD QUICKLY RACE EAST AND BE OUT OF THE CWA OVERNIGHT. FOR SUNDAY...PLEASANT CONDITIONS ARE ANTICIPATED FOR THE AFTERNOON...WITH WESTERLY FLOW AND POST FRONTAL AIRMASS IN PLACE. TEMPERATURES IN THE UPPER 70S TO LOWER 80S SHOULD PREVAIL...WITH DRY WEATHER THROUGH THE AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 257 PM CDT SAT JUN 14 2014 THE FORECAST FOR THE LONG TERM STARTS OFF WITH WEST-SOUTHWEST FLOW ALOFT AND LEE SIDE TROUGHING UP THE WESTERN EDGE OF THE HIGH PLAINS. A LOW LEVEL JET WILL EXIST ACROSS PARTS OF CENTRAL AND WESTERN NE...WITH REASONABLE MOST UNSTABLE CAPE IN PLACE AS WELL. THE NAM/GFS/SREF ALL HAVE HINTS OF SOME THUNDERSTORM ACTIVITY AFTER MIDNIGHT SUNDAY NIGHT. SO...EXPANDED THE ISOLATED THUNDERSTORM COVERAGE A LITTLE FURTHER EAST AND NORTH. ON MONDAY...LOW LEVEL MOISTURE IS EXPECTED TO INCREASE SIGNIFICANTLY ACROSS THE EAST. THE NAM/GFS/ECMWF ALL HAVE DEW POINTS OF 70 DEGREES IN THE NORTHEAST. A SURFACE LOW IS EXPECTED TO EXIST AROUND THE SD/WY/NE TRIPLE POINT...WITH A WARM FRONT EXTENDED EASTWARD NEAR THE SD/NE BORDER. THE INCREASE IN MOISTURE IN THE EAST WILL LEND TO SURFACE BASED CAPES RUNNING AROUND 5000 J/KG. THE INSTABILITY COMBINED WITH AROUND 40 KTS OF 0-6KM SHEAR WILL LEAD TO A FAVORABLE SEVERE WEATHER SCENARIO LATE MONDAY AFTERNOON. THE EASTERN FORECAST AREA IS CURRENTLY OUTLOOKED FOR A SLIGHT RISK IN THE SPC DAY 3 OUTLOOK. ON TUESDAY...AN UPPER LEVEL LOW WILL LIKELY EXIST OVER THE NORTHERN ROCKIES WITH A LOW PRESSURE SYSTEM CENTERED SOMEWHERE OVER NE/SD ...AS MODELS ARE DIFFERING A BIT ON PLACEMENT. ALTHOUGH THUNDER IS IN THE FORECAST FOR TUESDAY...THE BETTER CHANCE WILL COME ON WEDNESDAY AND WEDNESDAY NIGHT WHEN THE INFLUENCE FROM THE APPROACHING UPPER LOW WILL BE FELT IN NEBRASKA. THERE WILL LIKELY BE A STRONG LOW PRESSURE SYSTEM IN THE AREA...WITH A SCENARIO POSSIBLY FAVORABLE FOR SEVERE WEATHER ONCE AGAIN. THE PASSAGE OF A COLD FRONT WED/WED NIGHT WILL LEAVE THE AREA IN A COOLER AIR MASS FOR THURSDAY. THE LOW MAY BECOME NEARLY STACKED AND BRING SOME TROWAL PRECIP TO THE AREA AS WELL. THE AREA WILL BE IN NORTHWEST FLOW BEHIND THE UPPER LOW ON FRIDAY AND SATURDAY...LEADING TO A GRADUAL WARMING TREND AND RATHER BENIGN WEATHER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 620 PM CDT SAT JUN 14 2014 THUNDERSTORMS ARE EXPECTED TO BECOME NUMEROUS ALONG AND SOUTH OF I-80 THIS EVENING WITH STORM COVERAGE DECREASING NORTHWARD TO SCATTERED COVERAGE. STORM ACTIVITY IS EXPECTED TO EXIT THE FCST AREA 09Z-12Z SUNDAY MORNING WITH VFR DEVELOPING ALL AREAS 12Z-15Z AND CONTINUING THRU SUNDAY AFTN. && .HYDROLOGY... ISSUED AT 257 PM CDT SAT JUN 14 2014 THE SOUTH PLATTE AND PLATTE RIVER BASINS CONTINUE TO BE IMPACTED BY RAPID SNOW MELT OFF THE ROCKY MOUNTAIN WEST...THUS RIVER LEVELS WILL REMAIN ELEVATED THROUGH EARLY NEXT WEEK. HOWEVER NOTE THE RIVER LEVEL ON BOTH THE SOUTH PLATTE...AND PLATTE RIVER ARE BEGINNING TO SLOWLY FALL. WITH THE RIVER ABOVE ACTION STAGE AT BOTH ROSCOE AND BRADY...WILL CONTINUE THE ISSUANCE OF A HYDROLOGIC STATEMENT FOR THESE LOCATIONS. MINOR FLOODING ALONG THE SOUTH PLATTE RIVER IN AND NEAR NORTH PLATTE WILL CONTINUE IN LOW LYING AREAS AND ESPECIALLY AT THE IRON EAGLE GOLF COURSE INTO EARLY NEXT WEEK...THUS THE FLOOD ADVISORY CONTINUES. CONVECTIVE RAINFALL IS ANTICIPATED IN THE REGION THIS EVENING AND AGAIN EARLY NEXT WEEK. WHILE NOT CURRENTLY EXPECTED...IF STORMS WERE TO TRAIN OVER THE SAME AREA DROPPING HEAVY RAINFALL...ADDITIONAL SHORT TERM RISES WOULD BE POSSIBLE. AGAIN...THIS SCENARIO IS NOT CURRENTLY ANTICIPATED...BUT WILL BE WATCHED CLOSELY TONIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...JACOBS LONG TERM...KNUTSVIG AVIATION...CDC HYDROLOGY...JACOBS
Hazardous weather outlook, Jun 14, 3:25 PM CDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 325 PM CDT SAT JUN 14 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-152030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 325 PM CDT SAT JUN 14 2014 /225 PM MDT SAT JUN 14 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS REMAIN LIKELY ACROSS PARTS OF WESTERN AND CENTRAL NEBRASKA THIS EVENING. A MODERATE RISK IS IN PLACE ACROSS FAR SOUTHWEST NEBRASKA...GENERALLY SOUTH OF A LINE FROM IMPERIAL TO CURTIS AND IN CENTRAL NEBRASKA...GENERALLY EAST OF A LINE FROM CURTIS TO BARTLETT. A SLIGHT RISK OF SEVERE STORMS EXISTS FOR REMAINING PORTIONS OF SOUTHWEST AND NORTH CENTRAL NEBRASKA AND THE SOUTHERN SANDHILLS. THUNDERSTORMS WILL RAPIDLY DEVELOP ALONG AND AHEAD OF A COLD FRONT CURRENTLY MOVING THROUGH WESTERN NEBRASKA. VERY LARGE HAIL...DAMAGING WINDS...AND A POSSIBLE TORNADO MAY ACCOMPANY THOSE STORMS AS THEY ENTER CENTRAL NEBRASKA. ADDITIONAL THUNDERSTORMS WILL MOVE OFF THE HIGH PLAINS OF COLORADO AND INTO SOUTHWEST NEBRASKA THIS EVENING. LARGE HAIL AND DAMAGING WIND ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AMPLE MOISTURE WILL BE PRESENT THROUGHOUT NEXT WEEK TO ALLOW ADDITIONAL THUNDERSTORMS TO DEVELOP. SOME STORMS MAY BE SEVERE MONDAY. STAY TUNED FOR DETAILS CONCERNING THE SEVERE POTENTIAL FOR LATER IN THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON ACROSS EASTERN CUSTER AND WHEELER COUNTIES AND THIS EVENING ACROSS FAR SOUTHWEST NEBRASKA...MAINLY SOUTH OF INTERSTATE 80. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) SNIVELY
In the hours before
Special weather statement, Jun 14, 8:13 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 813 PM CDT SAT JUN 14 2014 NEZ058-069-070-150200- CHASE NE-HAYES NE-PERKINS NE- 713 PM MDT SAT JUN 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS...SOUTHWESTERN HAYES AND CHASE COUNTIES UNTIL 800 PM MDT/900 PM CDT/... AT 708 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF ALVIN TO 22 MILES SOUTH OF ENDERS RESERVOIR STATE RECREATION AREA... AND MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... IMPERIAL... LAMAR... CHAMPION... ENDERS RESERVOIR STATE RECREATION AREA... ENDERS... WAUNETA... CHURCH GROVE CAMPGROUND... CHASE... AREA A CAMPGROUND... CENTER DAM CAMPGROUND... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 60. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Jun 14, 8:47 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 847 PM CDT SAT JUN 14 2014 NEZ059-069>071-150230- CHASE NE-FRONTIER NE-HAYES NE-LINCOLN NE- 847 PM CDT SAT JUN 14 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN...HAYES... WESTERN FRONTIER AND EASTERN CHASE COUNTIES UNTIL 930 PM CDT/830 PM MDT/... AT 741 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF WAUNETA TO 23 MILES SOUTH OF PALISADE...AND MOVING NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HAYES CENTER... CURTIS... RED WILLOW RESERVOIR STATE RECREATION AREA... WELLFLEET... MAYWOOD... HAYES CENTER STATE WILDLIFE MANAGEMENT AREA... MARENGO... WILLOW VIEW CAMPGROUND... BLUEGILL HAVEN CAMPGROUND... QUICK... FREEDOM... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 61. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.